# SDR 96ZZZX5593

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5291
- Make and model: Scwzer G164A
- Aircraft serial: 572
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Valve
- Condition: Stretched
- Location: Nr 4 Exh
- Part time: 624 hours
- Stage of operation: AG
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

DURING SPRAY APPLICATION, CYLINDER HOLD-DOWN STUDS SHEARED 8 OF 10.  THE CYLINDER CAME LOOSE RESULTING IN LOSS OF POWER AND FORCED PRECAUTIONARY LANDING.  NO RECOMMENDATION.
